# SDR DXTA2022121476130

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 7,403 hours, 5,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Not Bonded
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR SEAL HOWLING LOUDLY, CLIMBIMG THRU 10,000 FT,  ABOUT 4 PSI.  DURING DESCENT,  STOPPED HOWLING AT 2.3 PSI.  DOOR HANDLE STIFF & DIFFICULT TO CLOSE, BOTH INSIDE & OUTSIDE, AS  LATCHES BEGIN TO ENGAGE & GAP AT TOP OF DOOR IS MUCH LARGER THAN NORMAL AS HANDLE BECOMES STIFF.  PERFORMED VISUAL INSPECTION OF DOOR & SEAL, NOTED SEAL NOT BONDED TO DOOR.  REMOVED  SEAL FROM LOWER SECTION.   INSTALLED A NEW SEAL IAW AMM 52-10-20400-801-A.  PERFORMED ENGINE GROUND RUN, PRESSURIZED CABIN & PERFORMED LEAK CHECK IAW AMM 21-3 L-00-860-803-A. NOTED DOOR LEAKING AT FWD & AFT UPPER COMERS. REMOVED SEAL, CLEANED, & INSTALLED DOOR SEAL IAW AMM 52-10-20400-801-A. OPS TESTED OK.
